# SDR SWAA2023040510355

- Difficulty date: February 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,557 hours, 35,743 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL33 AT FWD GALLEY AREA 2023-142728<[01] REPLACED WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL33 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 141A5400 SHEET : 39 REV - . SEE INDIVIDUAL SIGN-OFF BELOW;[02] RII ITEM  REPLACED WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL33 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 141A5400 SHEET : 39 REV - . SEE INDIVIDUAL SIGN-OFF BELOW TASKCARD COMPLETÏ¿½D;[03] RII ITEM  REPLACED WEB FLOOR STRUCTURE LOCATED BTW BS 312 TO BS 328 RBL33 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 141A5400 SHEET : 39 REV - . SEE INDIVIDUAL SIGN-OFF BELOW  TASKCARD COMPLETÏ¿½D
